# SDR REX2005F00006

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Failed
- Location: Te Flaps
- Part time: 2,180 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-101)  FLAP FAILURE MESSAGE ON TAXI.  RESET SYSTEM PLACED FLAPS ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
